Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the weight of a topological space


Author: R. E. Hodel
Journal: Proc. Amer. Math. Soc. 43 (1974), 470-474
MSC: Primary 54A25
DOI: https://doi.org/10.1090/S0002-9939-1974-0334125-0
MathSciNet review: 0334125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result in this paper states that the weight of a regular space is the product of three cardinal functions, namely the Lindelöf degree, the pluming degree, and the point separating weight.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25

Retrieve articles in all journals with MSC: 54A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0334125-0
Keywords: Weight, Lindelöf degree, $ p$-space, separating open cover
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society